Alert archive / Ohio / Wind Advisories in 2009
Wind Advisory 1, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 12, 2009, 3:53 AM EST for 32 counties in Ohio; 4 counties in Indiana; Lewis County, Kentucky. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2009, 3:53 AM EST (08:53 UTC)
- Expired
- Feb 12, 2009, 5:44 PM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
All 37 counties
Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Lewis County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 411 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 120853 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 353 AM EST THU FEB 12 2009 INZ050-058-059-066-KYZ100-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-121800- /O.CAN.KILN.HW.W.0001.000000T0000Z-090212T1000Z/ /O.NEW.KILN.WI.Y.0001.090212T0853Z-090212T2300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 353 AM EST THU FEB 12 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. LOW PRESSURE WILL MOVE EAST OF THE GREAT LAKES THIS MORNING...BRINGING AN END TO THE HAZARDOUS HIGH WIND THREAT. HOWEVER...WINDS MAY STILL OCCASIONALLY GUST TO BETWEEN 40 AND 50 MPH EARLY THIS MORNING...AND AGAIN THIS AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ073>075-080-KYZ089>099-121000- /O.CAN.KILN.HW.W.0001.000000T0000Z-090212T1000Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE 353 AM EST THU FEB 12 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED THIS MORNING...AND HAZARDOUS WINDS ARE NO LONGER EXPECTED. GUSTS UP TO 40 MPH WILL STILL BE POSSIBLE THROUGH THIS AFTERNOON. $$
3 follow-up statements
000 WWUS71 KILN 121608 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1108 AM EST THU FEB 12 2009 INZ058-059-066-KYZ100-OHZ070>073-077>082-088-121715- /O.CAN.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/ FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-BUTLER-WARREN-CLINTON-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...CONNERSVILLE...LIBERTY...BROOKVILLE... VANCEBURG...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION... PIKETON...PORTSMOUTH 1108 AM EST THU FEB 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 35 MPH ARE EXPECTED THIS AFTERNOON. THESE VALUES ARE BELOW WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122300- /O.CON.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...LOGAN 1108 AM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 45 MPH ARE EXPECTED THIS AFTERNOON. WINDS WILL DIMINISH TOWARD SUNSET AS AS HIGH PRESSURE BUILDS INTO THE REGION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 121957 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 257 PM EST THU FEB 12 2009 INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122300- /O.CON.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...LOGAN 257 PM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 45 MPH ARE EXPECTED TO CONTINUE THIS AFTERNOON. WINDS WILL DIMINISH TOWARD SUNSET AS AS HIGH PRESSURE BUILDS INTO THE REGION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 122244 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 544 PM EST THU FEB 12 2009 INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122345- /O.CAN.KILN.WI.Y.0001.000000T0000Z-090212T2300Z/ WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...LOGAN 544 PM EST THU FEB 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AROUND 35 MPH ARE EXPECTED INTO THE EARLY EVENING BEFORE DIMINISHING. THESE VALUES ARE BELOW WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 12, 12:53 AM EST, 3 hours earlier.
Area forecast discussion, Feb 12, 12:53 AM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 AM EST THU FEB 12 2009
.SYNOPSIS...
DEEPENING LOW PRESSURE MOVING THROUGH THE LOWER GREAT LAKES WILL
PULL A COLD FRONT ACROSS THE REGION TONIGHT. HIGH WINDS WILL
USHER IN COLDER AIR BEHIND THE FRONT. HIGH PRESSURE AND DRY AIR WILL
BUILD IN FROM THE SOUTHWEST FOR THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
REGION HAS MADE THE TRANSITION FROM THE FRNTL CONVECTION-INDUCED
WINDS OF EARLIER THIS EVNG TO THE SYNOPTIC SCALE HIGH WIND EVENT
NOW IN PROGRESS. AT 02Z...SFC LO WAS LOCATED NEAR KLAN IN SRN
MICHIGAN WITH A QUICKLY OCCLUDING FRNTL BNDRY NOW TRAVERSING THE
FCST AREA. THIS BNDRY BEING MARKED BY A BAND OF -SHRA AND A
VEERING OF THE WINDS TO A MORE WRLY DIR IN ITS WAKE. HAVE RECEIVED
A FEW REPORTS OF GRAUPEL WITH IN THIS BAND OF PCPN AND A LITTLE
BIT OF LIGHTNING.
MAIN STORY THOUGH FOR THE REST OF THE NIGHT IS THE WIND AND AFTER
A BRIEF RESPITE IN WAKE OF THE EARLIER CONVECTION...HAVE SEEN WIND
GUSTS LIFT UP INTO THE 50-65MPH RANGE ACRS MUCH OF THE REGION.
HIGHEST REPORTED WIND GUST SO FAR THIS EVNG HAS COME FROM UNION
CITY ON THE DARKE/RANDOLPH CO LINE WITH A 76MPH RECORDED
GUST. WITH UPR LO CENTERED OVER NW OHIO ATTM...00Z RUC ANALYSIS
SHWNG CORE OF THE STRONGEST LO LVL WINDS WILL LIFT NORTHEAST ACRS
THE FCST AREA OVER THE NEXT FEW HOURS. IMPRESSIVE 60KT LLJ AT
925MB AND NEAR 80KT AT 850MB SHOULD EASILY ALLOW FOR DOWNWARD
TRANSPORT OF WARNING CRIT WINDS OVER THE NEXT 3-4 HOURS. AS THE
STRONGEST LO LVL FLO SHIFTS NORTH OF THE FCST AREA AFT 06Z...
SHOULD SEE A SLOW AND GRADUAL DIMINISHING OF THE WIND GUSTS THRU
DAYBREAK THURS. MODEL SOUNDINGS INDCG A WELL DEFINED LO LVL
INVERSION BECMG ESTABLISHED BTWN 2-3KFT LATE WHICH SHOULD CUT OFF
THE HIGHER WIND TRANSPORT TO SOME EXTENT.
EXPECT VERY FEW CHANGES TO FCST THIS EVNG AS GRIDS LOOK PRETTY
GOOD. HIGH WIND WARNING REMAINS IN EFFECT THRU 10Z. EXTENSIVE MVFR
SC DECK ALREADY EXPANDING INTO FCST AREA AND WILL SEE CLOUDY SKIES
FOR THE REST OF THE NIGHT. BEST CHANCES AT LIGHT PCPN WILL BE OVER
THE NEXT FEW HOURS WITH DRY CONDITIONS EXPECTED BEYOND.
ZONE AND GRID UPDATES OUT AROUND 03Z.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
IT WILL REMAIN WINDY ON THURSDAY WITH GUSTS TO 40 MPH BUT SPEEDS
WILL BE BELOW WARNING OR ADVISORY CRITERIA. ISOLATED LINGERING
SHOWERS WILL END BY AFTERNOON...LEAVING PARTLY SUNNY SKIES. HIGH
PRESSURE WILL KEEP THINGS DRY THURSDAY NIGHT AND FRIDAY. LOW
PRESSURE WILL BRING THE LIKELIHOOD FOR LIGHT AMOUNTS OF RAIN AND
SNOW FRIDAY NIGHT. TEMPERATURES WILL STAY ABOVE NORMAL BUT WILL
NOT BE AS WARM AS IN THE FIRST HALF OF THIS WEEK.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FOR THE BEGINNING OF THE EXTENDED PERIOD...BOTH GFS AND ECMWF NOW
SHOWING LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN
INDIANA...SOUTHERN OHIO...AND KENTUCKY AND THEN SOUTHEAST TO THE MID
ATLANTIC COAST EITHER LATE SATURDAY OR SATURDAY NIGHT. THE ECMWF IS
A LITTLE SLOWER WITH THIS SYSTEM. PRECIPITATION EXPECTED TO BE A MIX
OF RAIN AND SNOW MANY AREAS TO START AND THEN WILL TRANSITION TO
RAIN AS LOW BRINGS WARMER AIR TO MUCH OF FORECAST AREA AND THEN
TRANSITIONS TO SNOW SHOWERS AS COLD WRAPS AROUND BEHIND THE LOW.
KEPT POPS IN CHANCE CATEGORY WITH PRECIPITATION ENDING SUNDAY NIGHT
BUT POPS MAY NEED TO BE RAISED IN LATER FORECASTS.
SUNDAY WILL BE DRY. HIGH PRESSURE WILL MOVE ACROSS THE OHIO RIVER
VALLEY REGION MONDAY AND TUESDAY EXTENDING THE PERIOD OF DRY
WEATHER.
ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO EFFECT THE OHIO RIVER
VALLEY REGION TOWARD THE END OF THE EXTENDED PERIOD...WEDNESDAY OF
NEXT WEEK. THIS LOW PRESSURE SYSTEM IS EXPECTED TO TAKE A SIMILAR
TRACK AS THE LOW THIS SATURDAY AND MOVE FROM THE MID MISSISSIPPI
RIVER VALLEY ACROSS SOUTHERN INDIANA...SOUTHERN OHIO...AND NORTHERN
KENTUCKY AND THEN SOUTHEAST.
TEMPERATURES READINGS ARE EXPECTED TO BE NEAR NORMAL SATURDAY
THROUGH WEDNESDAY...WITH HIGHS IN THE MID 30S TO MID 40S AND LOWS IN
THE 20S.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
PCPN HAS ENDED ACROSS THE AREA WITH GENERALLY MVFR CIGS REMAINING.
EXTRAPOLATION OF CLEARING LINE BACK TO OUR WEST WOULD SUGGEST AT
LEAST PARTIAL CLEARING TO KCVG/KLUK AROUND 12Z...KDAY/KILN AROUND
14Z AND ABOUT 16Z FOR KCMH/KLCK. THIS LINES UP PRETTY WELL BY WHAT
IS SHOWN ON THE NAM CROSS SECTIONS. COULD SEE A FEW CU REDEVELOP
DURING THE DAY IN WEAK CAA PATTERN WITH THE BEST CHANCE FOR THIS
BEING ACROSS OUR NORTHEAST WHERE MODELS HANG ON TO A BIT OF LOW
LEVEL MOISTURE. GUSTY WINDS WILL DECREASE SOMEWHAT THROUGH
MID MORNING. HOWEVER...30-40 KNOT 925-850 MB WINDS PERSIST
THROUGH THE AFTERNOON HOURS. AS WE START TO GET SOME SUNSHINE
THROUGH THE DAY...SOME OF THESE WILL LIKELY MIX DOWN TO THE
SURFACE. WILL THEREFORE ALLOW FOR GUSTS TO INCREASE BACK INTO THE 30
TO 35 KNOT RANGE FOR THIS AFTERNOON.
OUTLOOK...MVFR CEILINGS AND MVFR/IFR VISIBILITIES ARE POSSIBLE
LATE FRIDAY NIGHT INTO SUNDAY WITH RAIN/SNOW.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR OHZ026-
034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR
KYZ089>100.
IN...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR INZ050-
058-059-066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...RYAN
SHORT TERM...CONIGLIO
LONG TERM...PARKER
AVIATION...JGLHazardous weather outlook, Feb 11, 7:38 PM EST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 738 PM EST WED FEB 11 2009 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-130045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 738 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 11, 9:55 PM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM NON-TSTM WND GST 5 E OWENTON 38.54N 84.75W
02/11/2009 M58.00 MPH OWEN KY TRAINED SPOTTER
0800 PM NON-TSTM WND GST MILFORD 39.17N 84.28W
02/11/2009 E60.00 MPH CLERMONT OH TRAINED SPOTTER
SHINGLES BLOWING OFF A ROOF.
0825 PM NON-TSTM WND GST 2 ESE WILMINGTON 39.43N 83.79W
02/11/2009 M66.00 MPH CLINTON OH ASOS
RECORDED AT THE WILMINGTON AIRPORT.
0830 PM NON-TSTM WND GST 2 S WILMINGTON 39.41N 83.83W
02/11/2009 M70.00 MPH CLINTON OH OFFICIAL NWS OBS
RECORDED AT THE NATIONAL WEATHER SERVICE OFFICE.
0835 PM NON-TSTM WND GST 5 SW CARLISLE 39.53N 84.40W
02/11/2009 E58.00 MPH BUTLER OH AWOS
RECORDED AT THE MIDDLETOWN AIRPORT.
0839 PM NON-TSTM WND GST 5 ENE ENGLEWOOD 39.90N 84.22W
02/11/2009 M66.00 MPH MONTGOMERY OH ASOS
RECORDED AT THE DAYTON INTERNATIONAL AIRPORT.
0845 PM NON-TSTM WND GST SIDNEY 40.29N 84.16W
02/11/2009 M63.00 MPH SHELBY OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE AREA.
0851 PM NON-TSTM WND GST 2 NW FAIRBORN 39.83N 84.05W
02/11/2009 M66.00 MPH GREENE OH ASOS
RECORDED AT WRIGHT-PATTERSON AIR FORCE BASE.
0857 PM NON-TSTM WND GST 3 SSE SIDNEY 40.24N 84.15W
02/11/2009 M58.00 MPH SHELBY OH AWOS
RECORDED AT THE SIDNEY AIRPORT.
0858 PM NON-TSTM WND GST 1 ESE NEW KNOXVILLE 40.49N 84.30W
02/11/2009 M58.00 MPH AUGLAIZE OH AWOS
RECORDED AT THE AUGLAIZE COUNTY AIRPORT.
0900 PM NON-TSTM WND GST UNION CITY 40.20N 84.79W
02/11/2009 M76.00 MPH DARKE OH TRAINED SPOTTER
0900 PM NON-TSTM WND GST 4 NE YELLOW SPRINGS 39.84N 83.84W
02/11/2009 M59.00 MPH CLARK OH AWOS
RECORDED AT SPRINGFIELD AIRPORT.
0901 PM NON-TSTM WND GST ANNA 40.40N 84.17W
02/11/2009 M65.00 MPH SHELBY OH TRAINED SPOTTER
0903 PM NON-TSTM WND GST XENIA 39.69N 83.94W
02/11/2009 M67.00 MPH GREENE OH TRAINED SPOTTER
0904 PM NON-TSTM WND GST READING 39.22N 84.43W
02/11/2009 E65.00 MPH HAMILTON OH TRAINED SPOTTER
ROOF AND SHUTTER DAMAGE REPORTED.
0907 PM NON-TSTM WND GST MADEIRA 39.18N 84.37W
02/11/2009 E60.00 MPH HAMILTON OH TRAINED SPOTTER
0913 PM NON-TSTM WND GST 3 E BELLEVUE 39.10N 84.42W
02/11/2009 M66.00 MPH HAMILTON OH ASOS
RECORDED AT LUNKEN AIRPORT.
&&
HATZOSLocal storm report, Feb 11, 10:01 PM EST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM NON-TSTM WND GST 3 NE BEXLEY 40.00N 82.89W
02/11/2009 M60.00 MPH FRANKLIN OH ASOS
RECORDED AT PORT COLUMBUS INTERNATIONAL AIRPORT.
0953 PM NON-TSTM WND GST 4 NW LANCASTER 39.76N 82.66W
02/11/2009 M59.00 MPH FAIRFIELD OH ASOS
RECORDED AT THE LANCASTER AIRPORT.
&&
HATZOSLocal storm report, Feb 11, 10:18 PM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND GST 4 SE DUBLIN 40.08N 83.07W
02/11/2009 M58.00 MPH FRANKLIN OH ASOS
RECORDED AT THE OHIO STATE UNIVERSITY AIRPORT.
0955 PM NON-TSTM WND GST 4 SSW GROVEPORT 39.81N 82.93W
02/11/2009 M64.00 MPH FRANKLIN OH AWOS
RECORDED AT RICKENBACKER AIRPORT.
1000 PM NON-TSTM WND GST 1 ESE NEW KNOXVILLE 40.49N 84.30W
02/11/2009 M69.00 MPH AUGLAIZE OH AWOS
RECORDED AT THE AUGLAIZE COUNTY AIRPORT.
1009 PM NON-TSTM WND GST 1 N URBANA 40.13N 83.75W
02/11/2009 M64.00 MPH CHAMPAIGN OH AWOS
RECORDED AT GRIMES FIELD IN URBANA.
1010 PM NON-TSTM WND GST 2 SE MARYSVILLE 40.22N 83.35W
02/11/2009 M68.00 MPH UNION OH AWOS
RECORDED AT THE MARYSVILLE AIRPORT.
&&
HATZOSLocal storm report, Feb 12, 2:11 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 AM EST THU FEB 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG PORTSMOUTH 38.76N 82.95W
02/11/2009 SCIOTO OH EMERGENCY MNGR
DAMAGE TO SEVERAL STRUCTURES...INCLUDING 7-8 STORY BRICK
BUILDING DESTROYED.
1000 PM NON-TSTM WND GST PORTSMOUTH 38.76N 82.95W
02/11/2009 M68 MPH SCIOTO OH EMERGENCY MNGR
MEASURED BY EMA MET STATION
1100 PM NON-TSTM WND DMG PORTSMOUTH 38.76N 82.95W
02/11/2009 SCIOTO OH EMERGENCY MNGR
DAMAGE TO TREES AND SIGNS DOWN ARCROSS THE COUNTY.
SEVERAL ROAD CLOSURES DUE TO DOWNED TREES AND LIMBS.
POWER OUT TO 13 PERCENT OF THE COUNTY.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 8:42 PM EST | River Flood Warning | ILN | Adams, Pickaway | 301 days |
Nearby
Wind Advisories in Ohio, 2009Wind Advisories in Indiana, 2009Wind Advisories in Kentucky, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.